# SDR CALA2019052700851

- Difficulty date: May 27, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 67,095 hours, 23,666 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Module
- Part number: 10194391001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PANEL WENT COMPLETELY BLANK APPROX 12000 REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE REF AMM 21-31-02. ALL TESTS PASSED. NO FAULTS. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1165252  SN OFF 7041 PANEL, PRESS, C  OFF 29-2131-9-0006 7041 ON 29-2131-9-0006 0136.
